# SDR GUUA01130801

- Difficulty date: January 13, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 25,443 hours, 34,058 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR UNSAFE LIGHT ON WHEN GEAR HANDLE PLACED IN THE UP POSITION. DIVERTED AND LANDED WITHOUT INCIDENT.ADJUSTED NOSE LANDING GEAR UPLOCK SWITCH.
